MathSciNet Relay Station
MathSciNet bibliographic data
MR1019284 35B50 (35J60 35K55)
Wang, Xuefeng A remark on strong maximum principle for parabolic and elliptic systems. Proc. Amer. Math. Soc. 109 (1990), no. 2, 343–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement